I am 20 years old, and since the last week of November, I have been bleeding vaginally every other week. It actually started after I'd gone down to NC to see my boyfriend who's a marine for the weekend, and we had a lot of unprotected sex- he always pulled out, but we kept going after he was done- and then a few days after I got back, I started having some light bleeding that lasted about 3-4 days. It is now almost the end of January and I am still bleeding every other week. The bleeding does not seem like a normal period. Instead, it is brown or dark red and lighter than a normal period. I am also normally a really happy, optimistic, goofy person, but lately I have been really emotional and kind of depressed, feverish and feeling really sick in the mornings. He has no STDs- I made him get tested on base just in case and he got a green card back meaning he's clean, and if he did he would have told me, so that's not a possibilty-plus I don't know what kind of STD would cause my symptoms anyways. Also, when this started, my boyfriend had just started taking some anabolics-he'd only been on them for about a week or so (I don't know if that's enough to cause fertility problems on his part?)- but, I guess what I'm wondering if there could be a little one growing inside of me-since I know some women bleed when they are pregnant, or if anyone has any other ideas of what could be going on? This just does not seem normal to me. Any help would be greatly appreciated.
why is there no answer? the same is happening with me. Im 19, the only birth control ive been on is deprovera the shot and in September i went to my first obgyn because for 2 almost 3 months i didnt have my period. I was worried i was pregnant but he said i had some sort of ammorhea maybe? or something that may have been caused by the shot to stop my period. I was givin a pill that allowed my to get my period within 2 weeks. It did come, but since then ive been getting my period every other week and they are all the symptoms of a period. Iʻve also been a lot more sleepy even without my period???
I had my last shot of depo provera last april,ever since ive been heavily bleeding most the time so got put on tabs to hellp it,still bleeding now really randomly but not as heavy,more a pinkish reddy colour (sorry for details), docs have done lots of tests and all cam back fine, ive done preg test after preg test but its negative so.... we are now tryin for a baby which isnt looking fortunate. Help someone please????!!! :)))
I had a baby 9 months ago, I bleed for 4 1/2 months straight, they couldn't tell my why they thought it was just from the depot shot, so I went on the pills and it worked I stopped bleeding like that for 2 months but now I have a period every other week I've gotten all kinds of tests and exams done and they say everything is fine and normal they have no idea what is causing it. I'm getting back to the point where I'm starting to bleed every week again and I don't know what to because no one is giving me answers
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.